Title: Minimal cubature formulae of trigonometric degree
Authors: Cools, Ronald ×
Sloan, Ian H. #
Issue Date: 1996
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:65 issue:216 pages:1583-1600
Abstract: In this paper we construct minimal cubature formulae of trigonometric degree: we obtain explicit formulae for low dimensions of arbitrary degree and for low degrees in all dimensions. A useful tool is a closed form expression for the reproducing kernels in two dimensions.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science